# SDR DALA1112849881

- Difficulty date: February 22, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 71,988 hours, 60,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MONITOR BLIND FASTENERS-AD-FAR FUSELAGE EXTERIOR FORWARD SERVICE DOOR JAMB AFT LOWER CORNER HAS NDT VERIFIED CRACK AT FASTENER.  REPAIR PER 5330-01134-02D.  CUT OUT DAMAGED AREA 2.35 INCH BY 1.2 INCH.  NDT VERIFIED DAMAGE REMOVED IAW NDT SPM 06-10-01.  FABRICATED AND INSTALLED FILLER, DOUBLER AND TRIPLER IAW DWG SR 09530172.  BLIND FASTENERS INSTALLED TO BE REPLACED WITHIN 3,000 CYCLES OR 24 MONTHS IAW ERA 489320-14AD P-205 REQUIRED INSPECTION COMPLETED BY Q-948 490448.
